# SDR ORJA98221

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RNO, OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPLACED 'D' CELL NICAD BATTERIES IN CHARGER 35-27, OPS CHECK OF EMERGENCY LIGHT IS OK.  (M)
